MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 24MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 24MM; KNEE TIBIAL INSERT
Model Number 1517-10-724
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of left attune revision total knee replacement.Patient underwent revision of left total knee replacement on (b)(6) 2021 to attune revision prosthesis, rp with stems and sleeves to both the tibia and femur.The patient has an underlying condition called charcot-marie-tooth disorder.Patient presented back to surgeon with instability and hyperextension of his left knee.Procedure performed today was revision of left attune revision prosthesis to lps distal femoral replacement.The tibial construct was assessed to be stable and was not revised.The femoral construct of femur, sleeve and stem was revised and a distal femoral replacement prosthesis was inserted.
 
Event or Problem Description
Additional information received indicated that there was no revision procedure for this patient on (b)(6) 2020.The procedure that took place for this patient on (b)(6) 2020 was the primary procedure not a revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 7 24MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12269315
Report Number1818910-2021-16881
Device Sequence Number14545635
Product Code NJL
UDI-Device Identifier10603295056218
UDI-Public10603295056218
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-724
Device Catalogue Number151710724
Device Lot Number8762789
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer08/16/2021
08/31/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/26/2021
09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 7 CEM.; ATTUNE CRS RP INSRT SZ 7 24MM.; ATTUNE DIST FEM AUG SZ 7 4MM.; ATUN FEM SLV M/L 30MM HALF POR.; ATUN TIB SLV M/L 29MM HALF POR.; ATUNE PRESSFIT STR STEM14X60MM.; ATUNE PRESSFIT STR STEM16X60MM.; ATUNE REV RP TIB BASE SZ 8 CEM.; COMPETITOR CEMENT.; ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 24MM; ATUN FEM SLV M/L 30MM HALF POR; ATUNE PRESSFIT STR STEM16X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR